MathSciNet Relay Station
MathSciNet bibliographic data
MR2196033 (2006h:26020) 26D15 (35J20 42B30 49J10 49J15)
Chabrowski, J.; Willem, M. Hardy's inequality on exterior domains. Proc. Amer. Math. Soc. 134 (2006), no. 4, 1019–1022 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement